# SDR SCNA20210131010

- Difficulty date: January 31, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,769 hours, 19,832 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECTRIC TRIM FAILED AFTER T.O SPEED TRIM FAIL LIGHT ILLUMINATED MOMENTARILY MASTER CAUTION FLT CONT ILLUMINATED MANUAL TRIM NORMAL.
